English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Painlevé type equations and Hitchin systems

Olshanetsky, M. A. (2000). Painlevé type equations and Hitchin systems. In Integrability: the Seiberg-Witten and Witham Equations (pp. 153-174). Amsterdam: Gordon and Breach.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-3469-C Version Permalink: http://hdl.handle.net/21.11116/0000-0004-43CE-9
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Olshanetsky, M. A.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 136883
Other: 28970
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Integrability: the Seiberg-Witten and Witham Equations
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Gordon and Breach
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 153 - 174 Identifier: -